Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
phan95

Liver Results and accutane

Recommended Posts

After three months of taking Amnesteem (accutane) my doctor had me take another blood test to check up. Well today i just got news from my doctor that my liver cant take it anymore and i cant keep on taking accutane anymore. :( Its has only been 3 months.... do you guys think the acne will come back? cuz rigiht now my skin is clear only left is scars. For people that took accutane for the full 5-6months does your skin slowly gets oily again? That has been a big issue with me. My skin is always oily.

Share this post


Link to post
Share on other sites

Damn man...this sucks. I was just told this news today as well and i've only been taking it for ONE month. I am coincidentally also 130 lbs. and was taking 40 mg. a day. Now my derm wants me to see my real doctor to see what is wrong with my liver. I was so excited taking accutane too. I really hope i can somehow get back on it because it seemed like it was working and i really don't know what else there is for me to take for my acne because i tried damn near everything.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×